Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 485, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2011, 3:06 PM CDT for Concordia Parish, Louisiana; Adams County, Franklin County, Mississippi. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 3:06 PM CDT (20:06 UTC)
- Expired
- Jun 21, 2011, 4:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS, Franklin County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:40 PM CDT | TSTM WND DMG | 5 Ssw Cranfield, MS | A FEW TREES DOWN OFF LIBERTY RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2624 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
243
WUUS54 KJAN 212006
SVRJAN
LAC029-MSC001-037-212100-
/O.NEW.KJAN.SV.W.0485.110621T2006Z-110621T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF VIDALIA...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
WESTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 400 PM CDT
* AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DEER PARK TO 17 MILES SOUTHEAST OF SLOCUM MOVING EAST AT 45
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIBLEY...KINGSTON...GARDEN CITY...CRANFIELD...HAMBURG...KIRBY AND
BUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3142 9171 3160 9142 3160 9090 3135 9075
3135 9097 3133 9113 3137 9121 3137 9132
3133 9138 3131 9146 3128 9148 3126 9147
3124 9148 3122 9152 3124 9156 3119 9159
TIME...MOT...LOC 2006Z 261DEG 38KT 3142 9160 3111 9139
$$
DL3 follow-up statements
164
WWUS54 KJAN 212027
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT TUE JUN 21 2011
LAC029-212038-
/O.CAN.KJAN.SV.W.0485.000000T0000Z-110621T2100Z/
CONCORDIA LA-
327 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONCORDIA PARISH IS
CANCELLED...
LAT...LON 3142 9146 3159 9140 3160 9090 3135 9075
3135 9097 3133 9113 3137 9121 3137 9132
3133 9138 3131 9146 3128 9148
TIME...MOT...LOC 2028Z 261DEG 38KT 3140 9134 3114 9112
$$
MSC001-037-212100-
/O.CON.KJAN.SV.W.0485.000000T0000Z-110621T2100Z/
FRANKLIN MS-ADAMS MS-
327 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ADAMS AND WESTERN FRANKLIN COUNTIES...
AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SIBLEY TO 16 MILES SOUTH OF GARDEN CITY MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSTON...CRANFIELD...ROXIE...HAMBURG...KIRBY...MEADVILLE AND BUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3142 9146 3159 9140 3160 9090 3135 9075
3135 9097 3133 9113 3137 9121 3137 9132
3133 9138 3131 9146 3128 9148
TIME...MOT...LOC 2028Z 261DEG 38KT 3140 9134 3114 9112
$$
DL528
WWUS54 KJAN 212042
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT TUE JUN 21 2011
MSC001-037-212100-
/O.CON.KJAN.SV.W.0485.000000T0000Z-110621T2100Z/
FRANKLIN MS-ADAMS MS-
342 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN ADAMS AND WESTERN FRANKLIN COUNTIES...
AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM KINGSTON TO GARDEN CITY MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANFIELD...HAMBURG...KIRBY...ROXIE...MEADVILLE AND BUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3144 9141 3156 9140 3159 9125 3160 9090
3135 9075 3135 9097 3133 9113 3137 9121
3137 9132 3133 9139
TIME...MOT...LOC 2043Z 246DEG 31KT 3144 9126 3131 9108
$$
DL598
WWUS54 KJAN 212057
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT TUE JUN 21 2011
MSC001-037-212107-
/O.EXP.KJAN.SV.W.0485.000000T0000Z-110621T2100Z/
FRANKLIN MS-ADAMS MS-
357 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS AND WESTERN
FRANKLIN COUNTIES WILL EXPIRE AT 400 PM CDT...
STRONG THUNDERSTORMS CONTINUE ACROSS FRANKLIN COUNTY. WIND GUSTS OF
40 TO 50 MPH REMAIN POSSIBLE AS THE STORMS MOVE ACROSS THE AREA OVER
THE NEXT HOUR.
LAT...LON 3144 9141 3156 9140 3159 9125 3160 9090
3135 9075 3135 9097 3133 9113 3137 9121
3137 9132 3133 9139
TIME...MOT...LOC 2057Z 246DEG 31KT 3151 9106 3136 9093
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:01 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 21, 12:01 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1201 PM CDT TUE JUN 21 2011 .UPDATE...THE FORECAST HAS BEEN ADJUSTED TO INCREASE POPS ACROSS WRN ZONES WHERE A CELLS HAVE BEEN PERSISTENTLY TRAINING THIS MORNING. SCATTERED CONVECTION HAS ALSO DEVELOPED ACROSS ERN ZONES IN THE FETCH OF MOISTURE THAT HAS DEVELOPED ACROSS THE FORECAST AREA. AN EXPANSIVE CANOPY OF CLOUDS THAT COVERS THE REGION WILL INHIBIT AFTERNOON HEATING...RESULTING IN MUCH COOLER TEMPS TODAY...ESPECIALLY OVER SOME WRN ZONES WHERE HIGHS WILL STRUGGLE TO REACH THE 80S. WEAK WAVES IN THE FLOW WILL HELP WITH FORCING AND HEALTHY UPPER DIVERGENCE IS IN PLACE. ALTHOUGH THE CHANCE OF SEVERE STORMS HAS DECREASED FOR TODAY...ONE OR TWO EMBEDDED STRONG...POSSIBLY SEVERE...STORMS CAN NOT BE RULED OUT. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES THE POTENTIAL FOR PERIODS OF HEAVIER RAINFALL EXISTS FOR THE REGION TODAY...ESPECIALLY OVER WRN ZONES IN THE TRACK OF TRAINING STORMS. && .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A NEARLY STACKED LOW OVER CENTRAL NEBRASKA THAT IS EXPECTED TO BRING OUR CWA A GOOD CHANCE FOR WIDESPREAD WETTING RAIN AND COOLER TEMPERATURES TODAY THROUGH WEDNESDAY. REGIONAL RADARS WERE SHOWING PLENTY OF CONVECTION ALONG AND JUST AHEAD OF THE ASSOCIATED COLD FRONT THAT STRETCHED ACROSS CENTRAL OKLAHOMA AND INTO NORTHERN TEXAS. THE STACKED LOW WILL MOVE SLOWLY NORTHEAST TODAY TO NEAR THE IOWA/MINNESOTA STATE LINE BY THIS EVENING WITH THE TRAILING COLD FRONT DRIFTING OVER THE OZARKS AND SOUTHEAST OKLAHOMA. EVENTHOUGH OUR CWA WILL REMAIN WELL SOUTHEAST OF THE FRONT TODAY...THE CONTINUING MOISTURE SURGE AHEAD OF THE FRONT WILL COMBINE WITH DAYTIME HEATING TO FUEL NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HALF OF OUR CWA WITH SCATTERED CONVECTION ACROSS OUR SOUTHEAST. THE 00Z TUE JAN SOUNDING SHOWED A PW OF 1.91IN. PWS TODAY ARE EXPECTED TO SURGE ABOVE TWO INCHES TODAY. THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL HOLD TEMPERATURES DOWN. THE 00Z TUE GFS MOS WAS AMONG THE HIGHEST ENSEMBLE MEMBERS AND SEVERAL DEGREES WARMER THAN THE NAM MOS. CUT MAX TEMPERATURES TODAY CLOSER TO THE GFS ENSEMBLE MEAN WHICH WAS CLOSE TO THE NAM MOS. THE COOLER SURFACE TEMPERATURES WILL BE OFFSET BY THE COOLER TEMPERATURES ALOFT MAINTAINING RELATIVELY STEEP LAPSE RATES THIS AFTERNOON WITH VERTICAL TOTALS NEAR 28C. THE GREATEST 0-6KM SHEAR OF 20-30KTS AND GREATEST MLCAPES ABOVE 2000J/KG WILL BE OVER THE WESTERN ZONES WHERE A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THE CONVECTION WILL SEE A DISTINCT DIURNAL TREND WITH MUCH OF THE ACTIVITY DISSIPATED OVER OUR CWA BEFORE MIDNIGHT. THE NEARLY STACKED LOW IS EXPECTED TO BEGIN TRACKING MORE EASTWARD TUESDAY NIGHT AND NUDGE THE COLD FRONT CLOSER TO OUR CWA. MODELS SHOW CONVECTION ALONG THE FRONT SPREADING BACK INTO THE NORTHWEST ZONES PRIOR TO DAYBREAK WEDNESDAY MORNING. THE COLD FRONT IS STILL EXPECTED TO STALL WEDNESDAY JUST NORTH OF OUR CWA WHILE THE STACKED LOW TRACKS INTO THE GREAT LAKES REGION. OUR MOIST AIRMASS WILL AGAIN DESTABILIZE WITH WITH DAYTIME HEATING AND LEAD TO SCATTERED TO NUMEROUS STORM COVERAGE ACROSS OUR CWA. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE AND MOSTLY ACROSS THE NORTHWEST HALF OF OUR CWA. AFTERNOON HIGHS WILL CLOSE TO NORMAL AND NEAR 90 DEGREES AT MOST SITES. GUIDANCE TEMPERATURES WERE CLOSER WEDNESDAY. ALTHOUGH THE FRONTAL BOUNDARY WILL REMAIN STALLED NORTH OF OUR CWA WEDNESDAY NIGHT...DRIER AIR ALOFT IS EXPECTED TO MOVE INTO OUR CWA FROM THE NORTHWEST. THE GFS IS MORE PRONOUNCED WITH THIS LIKELY ENDS PCPN A LITTLE TOO FAST WEDNESDAY EVENING. HAVE MAINTAINED POPS ACROSS THE NORTHWEST THROUGH MIDNIGHT GRADUALLY TAPERING OFF TO THE SOUTHEAST BY MORNING. MODEL RUN ACCUMULATIONS THROUGH WEDNESDAY NIGHT ARE STILL SHOWING MORE THAN ONE INCH TOTALS OF MUCH NEEDED RAINFALL ACROSS THE NORTHWEST HALF OF THE AREA WITH LIGHTER QPF ACROSS OUR SOUTHEAST. /22/ .LONG TERM...THURSDAY THROUGH TUESDAY...THE PRIMARY CONCERNS WILL BE THE CONTINUATION OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME NEEDED RAINFALL RELIEF FOR THE ARKLAMISS REGION AND ITS AFFECT ON ABOVE NORMAL DAYTIME HIGHS. ALSO MODELS AND ENSEMBLES KEEPING AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THIS MAY KEEP TEMPS FROM GETTING VERY FAR ABOVE NORMAL. LATEST SATELLITE TPW DERIVED IMAGERY SHOWED THE TROPICAL MOISTURE (PWATS OF 2+ INCHES) HAD MADE AN EARLY ARRIVAL INTO THE SOUTHWEST PORTION OF THE ARKLAMISS. LATEST SATELLITE IMAGERY ALSO SHOWED AN UPPER TROUGH OVER THE PLAINS. LONGTERM MODELS AND ENSEMBLES ARE BRINGING ABOUT A SHORT TERM CHANGE TO OUR WEATHER PATTERN. A STACK CLOSED LOW AND ASSOCIATED TROUGH WILL BE OVER THE MISSISSIPPI VALLEY WITH THE CLOSED STACKED LOW IN THE UPPER PORTION. THIS WILL BRING SOME HEIGHT FALLS TO THE REGION AND GOOD PRECIPITABLE WATER OF 2 INCHES PLUS...WHICH SPELLS LOCALLY HEAVY TROPICAL DOWNPOURS OF RAINFALL WITH SOME UPPER DIVERGENCE. THE RAIN AND CLOUD COVER WILL BRING SOME SOME RELIEF TO OUR ABOVE NORMAL DAYTIME TEMPERATURE REGIME. THE BEST HEIGHT FALLS AND FORCING WILL OCCUR WELL NORTH OF THE REGION WITH THE STACKED CLOSED LOW. ON THURSDAY-FRIDAY A WEAK SURFACE BOUNDARY WILL BECOME STATIONARY AS IT ATTEMPTS TO APPROACH THE REGION AND THEN GET PUSHED BACK TO THE NORTH. THE SURFACE BOUNDARY WILL SEND OUTFLOW BOUNDARIES...WHICH MAY COMBINE WITH OTHER STORM OUTFLOW BOUNDARIES AND THE SEA BREEZE BOUNDARY FOR LOCALLY HEAVY RAINS. THERE WILL BE ENOUGH INSTABILITY...LAPSE RATE AND THERMODYNAMICS FOR SOME ISOLATED STRONG TO SEVERE STORMS WITH THE AID OF UPPER DIVERGENCE ALOFT. AS WE GO TOWARD THE WEEKEND THE HIGH PWATS GET USHERED SOUTH OF THE REGION WITH PRECIP WATER AT 1.5 TO 1.8 INCHES. THE CLOSED STACK LOW WILL LIFT NORTHEAST INTO SOUTHEAST CANADA. THIS WILL PUSH THE TROUGH AXIS EAST OF THE REGION FOR THE WEEKEND. MODELS HAVE MODIFIED OUR PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THEY KEEP THE MEAN RIDGE AXIS WEST IN THE PLAINS WHILE PUTTING THE REGION INTO AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. WITH COOLER AIR ALOFT PROVIDING LAPSE RATES...DECENT VT AND DCAPE WILL PROVIDE THE RISK FOR ISOLATED STRONG TO SEVERE STORMS FROM THE NORTHWEST DURING THE PERIOD. ALL MODELS ARE IN AGREEMENT TO BRINGING SOME RAIN RELIEF TO THE REGION. AVERAGE MODEL QPF RANGES FROM ONE TO TWO INCHES...WHILE THE 5 DAY QPF RANGES FROM NEAR 1 TO 1.5 INCHES. SO WITH THIS IN MIND WILL KEEP THE MENTION OF ISOLATED STRONG TO SEVERE STORMS FOR THURSDAY IN THE HWO WITH THE RISK OF LOCALLY HEAVY RAINS OF TWO INCHES. AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE GUIDANCE. && .AVIATION...MOIST AIRMASS IN PLACE WILL FUEL SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS AROUND THE REGION THROUGH EARLY THIS EVENING. PATCHY MVFR CONDITIONS WILL EXIST ACROSS THE REGION DURING THIS PERIOD AWAY FROM THUNDERSTORMS DUE TO CEILINGS...BUT IFR CONDITIONS ARE EXPECTED IN AREAS OF HEAVY DOWNPOURS. WINDS WILL GENERALLY BE FROM THE SOUTH AT 10 TO 15 MPH TODAY...AND PERHAPS A LITTLE GUSTY AT TIMES. SOME STORMS COULD BE A LITTLE POTENT AND PRODUCE TOPS TO 50 KFT AND AT LEAST MODERATE TURBULENCE. ANTICIPATE MUCH OF THE ACTIVITY ACROSS THE REGION DIMINISHING THIS EVENING...ALTHOUGH A FRONTAL BOUNDARY DROPPING IN FROM THE NORTH COULD CONTINUE TO TRIGGER THUNDERSTORMS AROUND THE GLH/GWO/TVR/GTR/CBM AXIS THROUGH THE NIGHT. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/03/BB
Hazardous weather outlook, Jun 21, 9:28 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 928 AM CDT TUE JUN 21 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>049-053-059-060-221430- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON- ADAMS- 928 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE THROUGH THIS AFTERNOON ACROSS PORTIONS OF THE ARKLAMISS MAINLY ALONG AND NORTHEAST OF THE NATCHEZ TRACE CORRIDOR. A FEW STORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND PERHAPS HAIL UP TO QUARTER SIZE. MOST OF THIS ACTIVITY WILL DISSIPATE BY THIS EVENING BUT ADDITIONAL STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN MAY MOVE BACK INTO NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ031-038-039-045-046-050>052-054>058-061>066-072>074-221430- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 928 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE FROM MIDDAY THROUGH EARLY THIS EVENING ACROSS PORTIONS OF THE ARKLAMISS SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. A FEW STORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND PERHAPS HAIL UP TO QUARTER SIZE. MOST OF THIS ACTIVITY SHOULD DISSIPATE...OR WEAKEN CONSIDERABLY...WELL BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Jun 21, 1:44 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 5 S STARKVILLE 33.38N 88.82W
06/21/2011 OKTIBBEHA MS EMERGENCY MNGR
TREE DOWN ACROSS MOUNT OLIVE ROAD
&&
BRYANTLocal storm report, Jun 21, 1:45 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 9 SW PHILADELPHIA 32.68N 89.22W
06/21/2011 NESHOBA MS EMERGENCY MNGR
TREE DOWN BLOCKING COUNTY ROAD 402
&&
BRYANTLocal storm report, Jun 21, 1:46 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 3 SW PHILADELPHIA 32.74N 89.15W
06/21/2011 NESHOBA MS EMERGENCY MNGR
TREE DOWN ON COUNTY ROUND 430
&&
BRYANTSpecial weather statement, Jun 21, 2:01 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT TUE JUN 21 2011
MSZ047>049-053-054-059-212000-
JEFFERSON MS-CLAIBORNE MS-HINDS MS-RANKIN MS-WARREN MS-COPIAH MS-
201 PM CDT TUE JUN 21 2011
...STRONG THUNDERSTORMS ACROSS WEST CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES NORTHWEST OF FLOWERS TO 5 MILES
SOUTHWEST OF RED LICK AT 201 PM CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN COPIAH...EAST CENTRAL WARREN...WEST CENTRAL
RANKIN...HINDS...EASTERN CLAIBORNE AND NORTHEASTERN JEFFERSON
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3248 9027 3219 9015 3172 9058 3170 9107
3215 9075 3246 9079
TIME...MOT...LOC 1901Z 266DEG 23KT 3243 9072 3216 9063
3173 9099
DLSpecial weather statement, Jun 21, 2:05 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CDT TUE JUN 21 2011
MSZ043-049-050-211950-
RANKIN MS-SCOTT MS-MADISON MS-
205 PM CDT TUE JUN 21 2011
...STRONG THUNDERSTORMS MOVING ACROSS THE JACKSON METRO AREA...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES NORTHWEST OF GOSHEN SPRINGS TO 3 MILES
NORTHEAST OF WHITES AT 205 PM CDT...MOVING EAST AT 30 MPH.
PEOPLE IN SOUTH CENTRAL MADISON...WESTERN SCOTT AND RANKIN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3222 8970 3221 8973 3216 8973 3206 8977
3207 9021 3233 9014 3240 9006 3241 9012
3256 9008 3256 8956
TIME...MOT...LOC 1905Z 263DEG 28KT 3253 8995 3210 9013
DLLocal storm report, Jun 21, 2:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 3 WNW COLUMBUS 33.52N 88.46W
06/21/2011 LOWNDES MS PUBLIC
POWER LINES WERE DOWNED NEAR COLUMBUS LAKE ALONG
WILKINS-WISE RD.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:13 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 51 min |
| Jun 21, 7:51 AM CDT | Special Weather Statement | JAN | Richland | 44 min |
| Jun 21, 11:32 AM CDT | Flash Flood Warning | JAN | Morehouse, Richland | 118 min |
| Jun 21, 11:35 AM CDT | Special Weather Statement | JAN | Morehouse | 45 min |
| Jun 21, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 48 min |
| Jun 20, 7:46 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jun 21, 9:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 21, 11:38 AM CDT | Special Weather Statement | JAN | Kemper, Neshoba, Newton | 47 min |
| Jun 21, 12:29 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 46 min |
| Jun 21, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 54 min |
| Jun 21, 1:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 38 min |
| Jun 21, 1:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jun 21, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 25 min |
| Jun 21, 2:01 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson | 59 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | JAN | Rankin | 45 min |
| Jun 21, 3:10 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 60 min |
| Jun 21, 3:30 PM CDT | Special Weather Statement | JAN | Newton, Scott, Smith | 45 min |
| Jun 21, 4:07 PM CDT | Special Weather Statement | JAN | Clarke, Jasper, Lauderdale, Newton | 58 min |
| Jun 21, 4:28 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 21, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 42 min |
| Jun 21, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 49 min |
| Jun 21, 5:36 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 54 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.